# SDR ASOA2013073108813

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 22,037 hours, 20,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-16, CHECKED GOOD.
